# SDR UALA2012091705215

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,617 hours, 23,141 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMEOUT WITH NO DEFINITIVE CAUSE FOUND.  NR 2 ENGINE FMU CHANGE.  REPLACE FUEL CONTROL UNIT MR73233 PCN 621-9037.  REPLACED EEC PCN 481-9246 MR73237 PER MM (P/N 1B7486 - SERIAL# 67 - POSIT #2).  REPLACE ENGINE FUEL PUMP PCN 615-9007 MR73150 PER MM.  TAG ALL THREE REMOVED ITEMS WITH EG ALERT TAGS FOR FOLLOW-UP BY ENGINEERING.  REPLACED FCU AND THE MAIN FUEL PUMP PER AMM.  ON TAXI RIGHT ENGINE SHUTDOWN.  ALSO IDG TRIPPED OFF.  NR 2 ENGINE LEAKING FUEL FROM B-NUT CONNECTION AT FUEL CONTROL REF IPC 71-00-01-529 ITEM 680.  PCN 230-0126.  REPLACED FUEL LINE LOWER SECTION BETWEEN FMU AND SVA ACTUATOR.  LEAK CHECK OK.
